Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011, Article ID 341989, 11 pages
http://dx.doi.org/10.1155/2011/341989
Research Article

Numerical Solution of Nonlinear Fredholm Integrodifferential Equations of Fractional Order by Using Hybrid of Block-Pulse Functions and Chebyshev Polynomials

Department of Science, Huaihai Institute of Technology, Lianyungang, Jiangsu 222005, China

Received 2 June 2011; Accepted 23 August 2011

Academic Editor: Rafael Martinez-Guerra

Copyright © 2011 Changqing Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Changqing Yang, “Numerical Solution of Nonlinear Fredholm Integrodifferential Equations of Fractional Order by Using Hybrid of Block-Pulse Functions and Chebyshev Polynomials,” Mathematical Problems in Engineering, vol. 2011, Article ID 341989, 11 pages, 2011. https://doi.org/10.1155/2011/341989.